MAUDE Adverse Event Report: ZOLL CIRCULATION AUTOPULSE PLATFORM RESUSCITATION; CARDIAC CHEST COMPRESSOR

ZOLL CIRCULATION AUTOPULSE PLATFORM RESUSCITATION; CARDIAC CHEST COMPRESSOR
Model Number MODEL 100
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/14/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
After the patient use, the customer tested the autopulse platform with another autopulse li-ion battery and the platform performed compressions without any fault or error.Since there is no device malfunction observed, the customer will not be returning the autopulse platform to zoll for evaluation.The root cause for the reported issue based on the customer provided information was due to the battery problem.
 
Event or Problem Description
During the patient use, the autopulse platform (sn (b)(4)) stopped performing compressions and powered off by itself.There were no user advisories displayed on the platform.The manual cpr was performed during the troubleshooting.No consequences or impact to patient.The user observed the autopulse li-ion battery (sn (b)(4)) status as flashing green lights before it was placed into the platform.The platform was tested later on with a good known battery and functioned appropriately and as intended.The battery (sn (b)(4)) was placed in another platform and the reported issue was duplicated.Please see the following related mfr report: mfr 3010617000-2021-00099 for autopulse li-ion battery sn (b)(4).

Brand Name
AUTOPULSE PLATFORM RESUSCITATION
Common Device Name
CARDIAC CHEST COMPRESSOR
Manufacturer (Section D)
ZOLL CIRCULATION
2000 ringwood ave.
san jose CA 95131
MDR Report Key11290327
Report Number3010617000-2021-00080
Device Sequence Number715555
Product Code DRM
UDI-Device Identifier00849111001090
UDI-Public00849111001090
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K112998
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/06/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMODEL 100
Device Catalogue Number8700-0740-11
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/14/2021
Initial Report FDA Received Date02/06/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1